# SDR DALA2024032603826

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 82,320 hours, 31,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 2R DOOR EMERGENCY EXIT SIGN COVER LOOSE. CORRECTIVE ACTION: RESECURED LENS CKS OK PER 757 AMM 3350. (4831074)
